# SDR DXTA2024012610734

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N426QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500483
- Aircraft time: 4,932 hours, 3,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007311
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS BEGAN FLASHING 1.5 HOURS INTO THE FLIGHT. EMER LT SWITCH WAS IN THE ARM POSITION.  REMOVED AND REPLACED FWD (1) AND AFT (2) EMERGENCY BATTERY SUPPLY'S OPS CHECK GOOD REF PHENOM 300 M/M 33-52-01.FWD  P/N ON 7450LS-00 FWD  S/N ON 006233  FWD P/N OFF 7450LS-00 FWD S/N OFF 007311  AFT  P/N ON 7450LS-00  AFT S/N ON 006064  AFT P/N OFF 7450LS-00 AFT S/N OFF 006424
